MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number 620-2431411-01
Medical Device Problem Code Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to defibrillate a 37-year-old male patient, the device displayed a "defib charging" error message.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was not replicated or confirmed.The device was put through extensive testing without duplicating the report.There were no battery errors observed in the log.The customer could not identify the battery used during this event.The x-series operators guide, guidelines for maintaining peak battery performance, "always carry at least one fully charged spare battery.If no other source of back-up power is available, two spare batteries are advisable.Rotate spare batteries routinely.The charge level gradually diminishes in a battery after it is removed from the charger even if it is not used.Regular battery rotation helps to avoid incidents where a low battery condition is encountered because the battery has not been recharged or used in more than 30 days."the device was recertified and returned to the customer.No trend is associated with reports of this type.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key21138364
Report Number1220908-2024-04812
Device Sequence Number6829707
Product Code MKJ
UDI-Device Identifier00847946019464
UDI-Public(01)00847946019464
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number620-2431411-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age37 YR
Patient SexMale